MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE FLUIDSMART FLUID MANAGEMENT SYSTEM; INSUFFLATOR, HYSTEROSCOPIC

STRYKER ENDOSCOPY-SAN JOSE FLUIDSMART FLUID MANAGEMENT SYSTEM; INSUFFLATOR, HYSTEROSCOPIC
Catalog Number P2000
Medical Device Problem Codes Off-Label Use (1494); Pressure Problem (3012)
Health Effect - Clinical Code Hyponatremia (4494)
Date of Event 05/09/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that the patient experienced turp syndrome symptoms and was admitted to the icu.
 
Additional Manufacturer Narrative
Updating to reference correct fda registration number - 3007495879 - endoscopy (solon).
 
Event or Problem Description
 
Additional Manufacturer Narrative
Reference correct fda registration number: (b)(4) endoscopy (solon).This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: patient was experiencing turp syndrome symptoms.Probable root cause: user error, selection of incorrect procedure and pressure above safe limits for procedure leading to fluid intravasation the reported failure mode will be monitored for future reoccurrence.
 
Event or Problem Description

Brand Name
FLUIDSMART FLUID MANAGEMENT SYSTEM
Common Device Name
INSUFFLATOR, HYSTEROSCOPIC
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
chester rebugio
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key17040432
Report Number0002936485-2023-00553
Device Sequence Number6973414
Product Code HIG
UDI-Device Identifier00860936000310
UDI-Public00860936000310
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K091939
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberP2000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/11/2023
Supplement Date Received by Manufacturer05/11/2023
05/11/2023
Initial Report FDA Received Date06/01/2023
Supplement Report FDA Received Date07/07/2023
01/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown